Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Continuous functors as a model for the equivariant stable homotopy category

Andrew J Blumberg

Algebraic & Geometric Topology 6 (2006) 2257–2295
Bibliography
1 A J Blumberg, A discrete model of $S^1$-homotopy theory, J. of Pure and Appl. Alg. (2006)
2 J M Boardman, R M Vogt, Homotopy-everything $H$–spaces, Bull. Amer. Math. Soc. 74 (1968) 1117 MR0236922
3 S R Costenoble, S Waner, Fixed set systems of equivariant infinite loop spaces, Trans. Amer. Math. Soc. 326 (1991) 485 MR1012523
4 A D Elmendorf, Systems of fixed point sets, Trans. Amer. Math. Soc. 277 (1983) 275 MR690052
5 S Illman, The equivariant triangulation theorem for actions of compact Lie groups, Math. Ann. 262 (1983) 487 MR696520
6 L G Lewis Jr., Splitting theorems for certain equivariant spectra, Mem. Amer. Math. Soc. 144 (2000) MR1679450
7 L G Lewis, J P May, S M., Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
8 M Lydakis, Simplicial functors and stable homotopy theory, preprint (1998)
9 M A Mandell, J P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 159 (2002) MR1922205
10 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. $(3)$ 82 (2001) 441 MR1806878
11 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972) MR0420610
12 J P May, Equivariant homotopy and cohomology theory, from: "Symposium on Algebraic Topology in honor of José Adem (Oaxtepec, 1981)", Contemp. Math. 12, Amer. Math. Soc. (1982) 209 MR676330
13 J P May, The Wirthmüller isomorphism revisited, Theory Appl. Categ. 11 (2003) 132 MR1988073
14 S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647
15 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
16 G Segal, Some results in equivariant homotopy theory, preprint (1975)
17 K Shimakawa, Infinite loop $G$–spaces associated to monoidal $G$–graded categories, Publ. Res. Inst. Math. Sci. 25 (1989) 239 MR1003787
18 K Shimakawa, A note on $\Gamma_G$–spaces, Osaka J. Math. 28 (1991) 223 MR1132161